Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Gaussian quadrature formulae for $ \int \sb{0}\sp{1}-{\rm ln}(x)f(x)\,dx$

Author: Donald G. Anderson
Journal: Math. Comp. 19 (1965), 477-481
MSC: Primary 65.55
MathSciNet review: 0178569
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

PII: S 0025-5718(1965)0178569-1
Article copyright: © Copyright 1965 American Mathematical Society